Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am continuously bleeding after abortion

hi doc. I have an abortion last on early Feb and have continue bleeding till now. how is that ? not much but continuous like normal period every time n need change pads..pls help..
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

some bleeding after abortion is normal , it will subside and some spotting may remain. But if the bleeding is more and does not stop, you need an examination by the gynecologist surely and may be a scan as well if suggested.I suggest you see a doctor

Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
Hello and welcome to healthcare magic!!!
Bleeding after an abortion for some duration is normal but if it continues to remain you need to get yourself evaluated by your gynaecologist for the same and rule out retained products of conception. Also get an ultrasound scan to confirm that the abortion is complete.
take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor